# SDR USAA010869

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6552873159
- Condition: Cracked
- Location: Aft Entry Door
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR EXTERIOR SKIN CRACKED .25 INCH, AFT ENTRY DOOR, UPPER HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 52-10-01 AND SERVICE BULLETIN 737-52-1096.  (M)
